Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Wysolone steroid therapy vitiligo side effects

Premium Questions

doctor1 MD

that the immunosuppressant works better along with the steroid as a combination therapy. i want to know what are the side effects of this steroid as compared to wysolone and whether she will have futrther eye problems. her BP ...

doctor1 MD

injection as it is spreading. Not sure about the side effect of frequent steroid dose as i am taking steroid ...I am suffering from active vitiligo and spreading rapidly.Earlier tried oral steroid ...

doctor1 MD

, I found very bad effects of wysolone because of its steroid content. Forum link : http://www.medschat.com/Discuss/My-experience-of-side-effect-of-Wysolone-227932.htm Could you please advise me on it ...

doctor1 MD

Sir I have vitiligo last 20 years 4 year I took vitiligo give good response & there is some side effects now if I started again it give headache feeling low swet pn head plz how I continue it ...

doctor1 MD

major side-effects? What is your general advice? Has there been any recent advances in medicine ...Sir, my sister, 80 years old, has been taking Wysolone 5 mg ( prednisolone ) twice daily ...

Public Forum Discussions

doctor1 MD

good morning sir, i am 12 years old girl. my problem is that i am having white patches (vitelgo). so far the doctor was treated me with styroids named Wysolone. because of that medicine i had put ...

doctor1 MD

tablets OD which is also steroid. I am worried because it has many side effects. is it o k, his age ...Sir my son is advised for wysolone 20 mg tablets OD, as he has problem of vitiligo( white spots ...

doctor1 MD

. Could you please let me know the side effects of this tablet? ...Hi, my mother is 57yrs old and has rheumatoid arthiritis. She was prescribed Wysolone tablets. She ...

doctor1 MD

. But now I am having problem in walking. is this the side effect of steroids ...hi, I m Manish and taking Wysolone from last 2 yrs. I am suffering from Sarcodisis so I ...

doctor1 MD

What are the side effects perticularly on the brain functioning of a child who is on regular dose of wysolone steroid? He is 11 years old and is suffering from nephrotic syndrome.He has also been prescribed ...

doctor1 MD

, or if these Medicines and procedures are enough or, if these have got any side effects as weell, and wat i can do to minimise these side effects. Please suggest me. ...

doctor1 MD

. Is it because of side effect of one of the medicines, as only the area where I apply medicine has getting ...Area around the white spot (vitiligo) on my hand has started losing pigmentation. I have been ...

doctor1 MD

,40mg,30mg n so.... for the next 5 weeks respectively.i wanted to know 2 reduce the side effects what ... to be taken. i have already used this steroid before in july,2010 due to toxoplasmmosis for 20days ...

doctor1 MD

? Next mnth i m getting married so i just want to know whether there is any side effects ...hello doctor, my name is jenny i m a vitiligo patient.. my height-164, weight-65. when i was 6 ...

doctor1 MD

is being started now. From various articles, it is observed that D-soralen has some side effects including damage to the eye and skin darkening. Kindly advise on the medication suggested and on side effects. ...

Mobile Questions and Answers

doctor1 MD

The treatment of vitiligo depends on the number and size of the lesions. Now a days treatment with laser therapy and placental extracts with steroids seems promising and helps in stimulating melanocytes to produce the pigment cells.

doctor1 MD

Hello Welcome to Health care Magic It is side effect of steroid. Once you stop the drug you will be fine. Thank you

doctor1 MD

Yes , Allergy in some patient ,Damage to muscle tissue , contain traces of steroid , Hair growth in women ,Hormonal Imbalance , Depression , Fatty liver.